# SDR SIMA20151206002

- Difficulty date: December 6, 2015
- Submitted: December 8, 2015
- Operation: Air carrier
- Aircraft: N813AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145539
- Aircraft time: 32,624 hours, 29,119 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF CREW RECEIVED SPOILER FAIL MSG ON EICAS IN FLIGHT.  COMPLIED WITH AOM VOL 1 PROCEDURES.  DECLARED AN EMER & LANDED WITHOUT INCIDENT.  PERFORMED SPOILER SYS OPERATIONS CHECK IAW AMM 27-63-01.  OPERATIONS CHECKED GOOD AT THIS TIME.  ACFT OK FOR SERVICE.
